Decomposition and minimality of lagrangian submanifolds in nearly Kähler manifolds
- verfasst von
- Lars Schäfer, Knut Smoczyk
- Abstract
We show that Lagrangian submanifolds in six-dimensional nearly Kähler (non-Kähler) manifolds and in twistor spaces Z4n+2 over quaternionic Kähler manifolds Q4n are minimal. Moreover, we prove that any Lagrangian submanifold L in a nearly Kähler manifold M splits into a product of two Lagrangian submanifolds for which one factor is Lagrangian in the strict nearly Kähler part of M and the other factor is Lagrangian in the Kähler part of M. Using this splitting theorem, we then describe Lagrangian submanifolds in nearly Kähler manifolds of dimensions six, eight, and ten.
- Organisationseinheit(en)
-
Institut für Differentialgeometrie
- Typ
- Artikel
- Journal
- Annals of Global Analysis and Geometry
- Band
- 37
- Seiten
- 221-240
- Anzahl der Seiten
- 20
- ISSN
- 0232-704X
- Publikationsdatum
- 01.03.2010
- Publikationsstatus
- Veröffentlicht
- Peer-reviewed
- Ja
- ASJC Scopus Sachgebiete
- Analysis, Politikwissenschaften und internationale Beziehungen, Geometrie und Topologie
- Elektronische Version(en)
-
https://doi.org/10.1007/s10455-009-9181-9 (Zugang:
Unbekannt)